Loading...
Loading...

Go to the content (press return)

Controllable patterns of parametric solitons

Author
Minardi, S.; Molina, G.; Bramati, A.; Ditrapani, P.; Torner, L.; Juan P. Torres; Petrov, D.; Soto-Crespo, J.
Type of activity
Journal article
Journal
Optics and photonics news
Date of publication
2001-12
Volume
12
Number
12
First page
63
Last page
63
DOI
https://doi.org/10.1364/OPN.12.12.000063 Open in new window
Repository
http://hdl.handle.net/2117/98900 Open in new window
URL
https://www.osapublishing.org/opn/abstract.cfm?uri=opn-12-12-63 Open in new window
Citation
Minardi, S., Molina, G., Bramati, A., Ditrapani, P., Torner, L., Juan P. Torres, Petrov, D., Soto-Crespo, J. Controllable patterns of parametric solitons. "Optics and photonics news", Desembre 2001, vol. 12, núm. 12, p. 63.
Group of research
FOTONICA - Photonics Research Group

Participants

  • Minardi, S  (author)
  • Molina Terriza, Gabriel  (author)
  • Bramati, A  (author)
  • Ditrapani, P  (author)
  • Torner Sabata, Lluis  (author)
  • Perez Torres, Juan  (author)
  • Petrov, D V  (author)
  • Soto-Crespo, J M  (author)